Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amy91

I am totally confused!

Recommended Posts

I don't know what to do anymore with my acne. I wanna control these horrible breakouts, but I read about drugs' side effects and It freaks me out.

SPiro causes irregular periods and tumors, affects kidney and liver.

BCP's are not recommended to virgin girls and it makes acne even worse as u stop it

accutane causes birth deffects and mental disabilities.

Antibiotics don't work after certain amount of time (drug resistence)

I don't know what to do anymore. Drink a water and eat vegies???This way is safe, but IT WON'T CURE ACNE.

What your thoughts about this???? I'm really frustrated.

Share this post


Link to post
Share on other sites

Spiro causes tumors since when? How does it affect your kidneys and liver? Why is BCP is not recommended to virgin girls? I'm a virgin, and I'm fine taking it. Accutane causes birth defects if you try to get pregnant. Since when does it cause mental disabilities?

Share this post


Link to post
Share on other sites
Spiro causes tumors since when? How does it affect your kidneys and liver? Why is BCP is not recommended to virgin girls? I'm a virgin, and I'm fine taking it. Accutane causes birth defects if you try to get pregnant. Since when does it cause mental disabilities?

I just read some articles about those meds. and I'm basically TERRIFIED!

Share this post


Link to post
Share on other sites

I'm not sure about the other medications but I have never heard that accutane causes mental disabilities. It might have some emotional effects on you but I wouldn't call it a disability (I've taken accutane twice now).

If you are scared of the side effects maybe you should ask your dermatologist to give you the lowest possible dosage of whatever drug it is. If you absolutely can't stand your acne anymore, I would say consider taking something. But if your acne really isn't that bad and your just exaggerating it (be honest with yourself :P) then I wouldn't take anything and just wait it out. Maybe it's just part of aging for you.

Consult with your dermatologist and listen to what he says.

Edited by encaskcus

Share this post


Link to post
Share on other sites

Sprio apparently caused lab mice to form tumors. You're going to compare a mouse's body to all the glory that is the human body? I don't think so.

Birth control is fine for virgins, I took it when I was a virgin and I didn't combust!

Accutane is severe and it can cause serious, detrimental side effects but it doesn't make someone mentally disabled. In some cases, Accutane users have reported being depressed while on the drug. If this is what you're talking about then yes, Accutane can cause such an effect. I'm definitely not for this drug though, I think it's grossly prescribed to people with less than severe acne and that to me is the only case in which I think it should be used.

Edited by ihavetaste

Share this post


Link to post
Share on other sites
I don't know what to do anymore with my acne. I wanna control these horrible breakouts, but I read about drugs' side effects and It freaks me out.

SPiro causes irregular periods and tumors, affects kidney and liver.

BCP's are not recommended to virgin girls and it makes acne even worse as u stop it

accutane causes birth deffects and mental disabilities.

Antibiotics don't work after certain amount of time (drug resistence)

I don't know what to do anymore. Drink a water and eat vegies???This way is safe, but IT WON'T CURE ACNE.

What your thoughts about this???? I'm really frustrated.

Hi

See a Dermatologist and seek specialist advice.

Best, Shantelle

Share this post


Link to post
Share on other sites

I'm a virgin and on BC!!! I HIGHLY doubt that being a virgin and taking BC would be bad...I don't see how it would even make a difference...

Share this post


Link to post
Share on other sites
Spiro causes tumors since when? How does it affect your kidneys and liver? Why is BCP is not recommended to virgin girls? I'm a virgin, and I'm fine taking it. Accutane causes birth defects if you try to get pregnant. Since when does it cause mental disabilities?

I just read some articles about those meds. and I'm basically TERRIFIED!

Reading articles and seeking the advice of a professional are two very different things. Don't believe everything you read on the Internet. Often times, you will read misleading information that is simply not true.

Share this post


Link to post
Share on other sites

DO NOT take birth control if you are a virgin & are not sexually active! There is no reason for it.

Accutane doesn't cause mental issues but you know what does? Hormonal birth control. It can cause depression, blood clots & DEATH, along with a host of other horrible debilitating side effects.

Go to your doctor/derm & ask about what topicals you can try!

Share this post


Link to post
Share on other sites
DO NOT take birth control if you are a virgin & are not sexually active! There is no reason for it.

Accutane doesn't cause mental issues but you know what does? Hormonal birth control. It can cause depression, blood clots & DEATH, along with a host of other horrible debilitating side effects.

Go to your doctor/derm & ask about what topicals you can try!

Is this a joke or somethin?

Share this post


Link to post
Share on other sites

OMG. I guess every girl and woman should watch this:

Edited by amy91

Share this post


Link to post
Share on other sites

DO NOT take birth control if you are a virgin & are not sexually active! There is no reason for it.

Accutane doesn't cause mental issues but you know what does? Hormonal birth control. It can cause depression, blood clots & DEATH, along with a host of other horrible debilitating side effects.

Go to your doctor/derm & ask about what topicals you can try!

Uhhh...no...

It doesn't matter if you're a virgin and you take BC. Sheesh...

OMG. I guess every girl and woman should watch this:

http://www.youtube.com/watch?v=Of8rlHPVKsU...feature=related

I have heard that Yaz is bad...

Share this post


Link to post
Share on other sites

I wouldn't take Yaz. My friend was taking it and got a blood clot in her leg.

Birth control is absolutely fine for virgins, just pick the safest option with the best customer reviews. It makes no difference if you've had sex or not. Honestly.

Also, go to an esthetician or dermatologist. Both can be good or bad, again, look for reviews on the person you choose or call and ask a few questions before you decide to go in. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×